Efficiency comparisons between the OLSE and the BLUE in a singular linear model

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

Liski et al. (1992, Linear Algebra Appl. 176, 121-130) give upper bounds of a criterion and make efficiency comparisons between the ordinary least-squares estimator and the best linear unbiased estimator for a singular linear model. Based on several matrix and trace versions of the Kantorovich inequality, we make further studies to introduce new efficiency criteria, to obtain their upper bounds and to make efficiency comparisons between the two estimators for the same singular linear model in the general case.

Original languageEnglish
Pages (from-to)191-200
Number of pages10
JournalJournal of Statistical Planning and Inference
Volume84
Issue number1-2
DOIs
Publication statusPublished - 1 Mar 2000
Externally publishedYes

Fingerprint

Linear Model
Kantorovich Inequality
Upper bound
Best Linear Unbiased Estimator
Ordinary Least Squares Estimator
Linear algebra
Trace
Estimator
Ordinary least squares
Least squares estimator

Cite this

@article{6a3235d6bd43441a885bb5da69401af4,
title = "Efficiency comparisons between the OLSE and the BLUE in a singular linear model",
abstract = "Liski et al. (1992, Linear Algebra Appl. 176, 121-130) give upper bounds of a criterion and make efficiency comparisons between the ordinary least-squares estimator and the best linear unbiased estimator for a singular linear model. Based on several matrix and trace versions of the Kantorovich inequality, we make further studies to introduce new efficiency criteria, to obtain their upper bounds and to make efficiency comparisons between the two estimators for the same singular linear model in the general case.",
keywords = "15A09, 15A45, 62J05, BLUE, Efficiency comparisons, Efficiency criteria, Kantorovich inequality, Matrix and trace inequalities, OLSE, Singular linear model",
author = "Shuangzhe Liu",
year = "2000",
month = "3",
day = "1",
doi = "10.1016/S0378-3758(99)00149-4",
language = "English",
volume = "84",
pages = "191--200",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "1-2",

}

Efficiency comparisons between the OLSE and the BLUE in a singular linear model. / Liu, Shuangzhe.

In: Journal of Statistical Planning and Inference, Vol. 84, No. 1-2, 01.03.2000, p. 191-200.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Efficiency comparisons between the OLSE and the BLUE in a singular linear model

AU - Liu, Shuangzhe

PY - 2000/3/1

Y1 - 2000/3/1

N2 - Liski et al. (1992, Linear Algebra Appl. 176, 121-130) give upper bounds of a criterion and make efficiency comparisons between the ordinary least-squares estimator and the best linear unbiased estimator for a singular linear model. Based on several matrix and trace versions of the Kantorovich inequality, we make further studies to introduce new efficiency criteria, to obtain their upper bounds and to make efficiency comparisons between the two estimators for the same singular linear model in the general case.

AB - Liski et al. (1992, Linear Algebra Appl. 176, 121-130) give upper bounds of a criterion and make efficiency comparisons between the ordinary least-squares estimator and the best linear unbiased estimator for a singular linear model. Based on several matrix and trace versions of the Kantorovich inequality, we make further studies to introduce new efficiency criteria, to obtain their upper bounds and to make efficiency comparisons between the two estimators for the same singular linear model in the general case.

KW - 15A09

KW - 15A45

KW - 62J05

KW - BLUE

KW - Efficiency comparisons

KW - Efficiency criteria

KW - Kantorovich inequality

KW - Matrix and trace inequalities

KW - OLSE

KW - Singular linear model

UR - http://www.scopus.com/inward/record.url?scp=0348191064&partnerID=8YFLogxK

U2 - 10.1016/S0378-3758(99)00149-4

DO - 10.1016/S0378-3758(99)00149-4

M3 - Article

VL - 84

SP - 191

EP - 200

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 1-2

ER -